# SDR USAA2010120292769

- Difficulty date: November 13, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR36 TO FR41, Y1292.  REPLACED SEAT TRACK BETWEEN FR36 TO FR41 IAW 51-72-11 DRAWING 53371000.
